MathSciNet Relay Station
MathSciNet bibliographic data
MR955486 06D20 (03G25 08A35 18B15)
Adams, M. E.; Koubek, V.; Sichler, J. Isomorphism universal varieties of Heyting algebras. Trans. Amer. Math. Soc. 319 (1990), no. 1, 309–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement